# SDR COEA2020011606811

- Difficulty date: December 3, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: S54112215200
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT ENGINE CENTER HINGE COWL IS LOOSE AT FORWARD AND AFT ATTACH POINTS. CORRECTIVE ACTION: REPAIRED PER SRM 541162-300-801-A01.
